# SDR DHL2000717113

- Difficulty date: January 22, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, CABIN FLOATING SEAT TRACK SUPPORT RBL 45 BETWEEN STA 740-760 FLANGE HAS CORROSION.  REMOVED AND REPLACED SEAT TRACK SUPPORT PER SRM 51-30-2.  N/R 5605.
